# SDR CALA9900179

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163127
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B FOREFLAP CORRODED ON LOWER AND UPPER SURFACE I/B TO O/B.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-11.
